MathSciNet Relay Station
MathSciNet bibliographic data
MR2772233 34K11 (34K25 34N05)
Kubiaczyk, I.; Saker, S. H. Asymptotic properties of third order functional dynamic equations on time scales. Ann. Polon. Math. 100 (2011), no. 3, 203–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement